An iterative solution for a class of optimization problems

Authors

  • Maawiya Ould Sidi Jouf University - Mathematics Department
  • Rabie Zine Prince Sattam Bin Abdulaziz University - Department of Mathematics

Keywords:

linear programming, optimal solution, primal-dual problem, iterative approximation method

Abstract

In this paper, we will describe an iterative approximation method to approach the optimal solution of a linear programming problem by providing an algorithm for resolution with an analysis of its convergence and its complexity.

Downloads

Published

2019-07-30

How to Cite

Sidi, M. O., & Zine, R. (2019). An iterative solution for a class of optimization problems. Italian Journal of Pure and Applied Mathematics, 42, 105–114. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7255

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 20 21 22 23 24 25 26 > >> 

You may also start an advanced similarity search for this article.